# SDR USAA2011090700003

- Difficulty date: September 7, 2011
- Submitted: September 7, 2011
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- Aircraft time: 57,415 hours, 38,286 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE EMERGENCY LIGHT LENS MISSING AT SEATS 5C AND 8C.  MAINTENANCE INSTALLED LIGHT LENS AT SEATS 5C AND 8C PER 25-40-61.
